# SDR DALA2018110606472

- Difficulty date: November 5, 2018
- Submitted: November 6, 2018
- Operation: Air carrier
- Aircraft: N936DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53461
- Aircraft time: 44,143 hours, 28,684 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Malfunctioned
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 1L & 1R EMER LIGHTS FLASH ON THEN OFF. REMOVED & REPLACED BATTERY AT POWER SUPPLY B5-211. OPS CHECK GOOD. (LP# 3762933)
